# SDR P5CA2023081300073

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZ STAB AFT SUPPORT CHANNEL FOUND CRACK( RH HORIZ STAB ACCESS PANEL 344GB AFT SUPPORT CHANNEL REPLACED AND INSTALLED AS PER RI-55-10-16398 REV A DATE 15 AUG 2023. )
